# SDR DHL2005740524

- Difficulty date: March 25, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SECTIONS OF MCD HINGE CRACKED.  REMOVED AND REPLACED FWD AND AFT SECTIONS OF MAIN CARGO DOOR HINGE IAW S/B AEI01-01 REVB 10-26-01 P/N MS 2001-16-7200 PO NR 900733 DIM 6FT FWD AND AFT P/N MS 2001-16-7200 PO NR 90002150 DIM 6FT.
